Gluteal Augmentation With Liquid Silicone of Unknown Purity Causes Granulomas in an Adult Female: Case Report and Review of the Literature.
Аннотация
BACKGROUND
A 39-year-old woman presented with a history of relapsing painful erythema and progressive fibrosis of the lower back. Upon questioning, the patient admitted to receiving liquid silicone (LS) injections for gluteal augmentation abroad and was diagnosed with silicone migration, granulomatous reaction, and fibrosis of the lower back.
OBJECTIVE
To review the history of LS injections for cosmetic soft tissue augmentation (STA) as well as its complications and potential treatments.
METHODS
The author reviewed articles that involved the use of LS for STA and summarized their findings.
RESULTS
The author summarizes the various treatments that have been described for inflammatory reactions following LS injection.
CONCLUSION
The growth of cosmetic medical tourism and its inherent lack of after-care as well as patients' ability to obtain restricted products at home raise the likelihood of encountering granulomatous or fibrotic reactions to fillers during consultations. Physicians should have a structured approach to these patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.